MAUDE Adverse Event Report: ARTHREX, INC. FOREFOOT IB IMPLANT SYS, PEEK; SCREW, FIXATION, BONE

ARTHREX, INC. FOREFOOT IB IMPLANT SYS, PEEK; SCREW, FIXATION, BONE
Model Number FOREFOOT IB IMPLANT SYS, PEEK
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 04/21/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The contribution of the device to the reported event could not be determined as the device was not returned for evaluation.The root cause of the event could not be determined from the information available and without device evaluation.If the device becomes available for evaluation, a follow-up report will be submitted.
 
Event or Problem Description
It was reported during a plantar plate procedure, the tip of the tenodesis driver broke inside the 3x8 tenodesis screw and could not be removed.The rep reported the case was able to be completed with the piece still in the screw.

Brand Name
FOREFOOT IB IMPLANT SYS, PEEK
Common Device Name
SCREW, FIXATION, BONE
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
MDR Report Key11911988
Report Number1220246-2021-03177
Device Sequence Number3426515
Product Code HWC
UDI-Device Identifier00888867242081
UDI-Public00888867242081
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K051726
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial
Report Date (Section B) 06/01/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberFOREFOOT IB IMPLANT SYS, PEEK
Device Catalogue NumberAR-1530P-CP
Device Lot Number11026181
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/11/2021
Initial Report FDA Received Date06/01/2021
Patient Sequence Number1